# SDR MASA99042

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N444YV
- Make and model: Dhav DHC8202
- Aircraft serial: 444
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6230 - PHX-MTJ - DURING PREFLIGHT WALK AROUND, THE CREW NOTICED THAT ONE FORWARD EMERGENCY LIGHT WAS INOPERATIVE.  THE DISCREPANCY WAS DEFERRED PER MEL 33-10.  AIRCRAFT WAS RETURNED TO SERVICE.  IN SUBSEQUENT MAINTENANCE, THE COCKPIT SWITCH WAS RESET, OPS CHECK GOOD.  NO DISCREPANCY FOUND WITH THE LIGHT.  (M)
